# SDR AALA20020959

- Difficulty date: July 1, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT SEAT 20C INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHTING WIRE HARNESS AT SEAT 20C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
